# SDR USAA2013072500010

- Difficulty date: July 9, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 34,050 hours, 22,582 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175601000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 261PF BETWEEN FRAMES 68 TO 70 & -Y1292 TO Y1292. REPLACED FLOOR PANEL IAW SRM 53-02-00, TABLE 103, FIG. 209 & IRM 9701, REV. G.
